Hello MD George, Having just gone through this myself with Neupro, I think I can offer some thoughts. I was on 6 mg Neupro patches for about a year, along with Levodopa. My wife sat me down one day and said do you realize how paranoid you've become. At the same time I was experiencing delusions and hallucinations. When I saw two neurologists (Movement Disorder Specialists) they rather quickly determined I was experiencing a medication-induced psychosis. Apparently this is rather common for PD patients who are 60 or older and being treated with Neupro, or any of the agonists. They eliminated the Neupro and everything greatly improved, the hallucinations, delusions, etc. However, I have still had a few minor hallucinations like floaters in my vision. Unfortunately, my movement problems got worse. even with higher doses of Levodopa.
Fast forward to the present. Shortly after the Neupro was reduced I became very anxious and depressed, clinically so... it was bad. It corresponded with some neuropsychological testing which confirmed the same. My neurologist quickly called me and placed me on a good antidepressant/anxiety med. She explained that Neupro has an antidepressant quality to it and when they eliminated it, it "unmasked the underlying depression and anxiety that had developed in conjunction with PD." For now, I think we have things in hand and hope to be feeling better soon. Anyway, I hope this helps. All My Best! .